Journal of Differential Geometry

Rational blowdowns of smooth 4-manifolds

Ronald Fintushel and Ronald J. Stern

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 46, Number 2 (1997), 181-235.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459932

Digital Object Identifier
doi:10.4310/jdg/1214459932

Mathematical Reviews number (MathSciNet)
MR1484044

Zentralblatt MATH identifier
0896.57022

Subjects
Primary: 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]
Secondary: 14J27: Elliptic surfaces 14J29: Surfaces of general type

Citation

Fintushel, Ronald; Stern, Ronald J. Rational blowdowns of smooth 4-manifolds. J. Differential Geom. 46 (1997), no. 2, 181--235. doi:10.4310/jdg/1214459932. https://projecteuclid.org/euclid.jdg/1214459932


Export citation